# SDR ERKR2016010200024

- Difficulty date: November 17, 2015
- Submitted: January 2, 2016
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,722 hours, 13,844 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC71572
- Condition: Corroded
- Location: Rt Aileron
- Part time: 70,722 hours, 13,844 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AT MID-SPAN OF AILERON, APPROX XORS=966 - 1000, CORRODED.
